Facial hair and capecitabine

  • 2 replies
  • 31 subscribers
  • 370 views

Considering everything we are all going through this is probably a very trivial question. I suffer from excess facial hair, mainly on my chin, and obviously I can't use creams as I don't want to upset my skin any more than the drug is likely to. I am only on my first round and wondering if there are any tips on how other people deal with this; I have a Flawless gentle razor but don't like to use it too often. Is it just a case of tweezers when the hairs appear? Didn't have too much of a problem on Taxol as my hair fell out anyway. Any advice welcome, or just people letting me know I am not on my own Relaxed

  • Hi Dillonsmum and welcome to the forum. I liike you have exactly the same issue and have to use mine about every 3 days for my chin especially. I think its more to do with cutting off the oestrogen that causes the issue but I may be wrong on that one. Either way its not nice but Ive kinda got used to it now and cant be without my flawless.

    I just wanted to reassure you that you are not, as you say, on your own and i'm sure others will concur with us.

    Best wishes.  

    gail

     
    Community Champion Badge